# SDR SIMA20180312004

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 32,412 hours, 27,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009120
- Condition: Intermittent
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT SWITCH INTERMITTANT.  R & R THE FLASHLIGHT IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A.   OPS CHECKED GOOD.
